MAUDE Adverse Event Report: Medline Industries, LP MEDLINE CO-LABEL; DBD-CENTRIFUGE,COAG,FIXED ROTOR,12X75MM

Medline Industries, LP MEDLINE CO-LABEL; DBD-CENTRIFUGE,COAG,FIXED ROTOR,12X75MM
Catalog Number MLAB67621500
Medical Device Problem Code Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that item did not turn off at the times stated.Cst stated that the two minute option was running three minutes before turning off.The three minute option would run four minutes, and the five minute option six minutes.
 
Additional Manufacturer Narrative
The customer stated that the item did not turn off at the times stated; the two minute option was running three minutes before turning off, the three minute option would run four minutes, and the five minute option six minutes.Medline received 1ea dash coag stat centrifuge, performed visual inspection with no noticeable cosmetic damage, and proceeded to do functional testing by plugging in the centrifuge to the power and each setting to its max allowed time of 2, 3, and 5 min.During testing, each time setting would go passed the time it was set too by almost a minute to almost two minutes, and the complaint was confirmed.No root cause was identified in the record; a retrospective review of the past 12 months indicated no prior complaints in regards to this issue and no known trends for this product or lot, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE CO-LABEL
Common Device Name
DBD-CENTRIFUGE,COAG,FIXED ROTOR,12X75MM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50754200
Report Number1417592-2026-39184
Device Sequence Number9241545
Product Code JQC
UDI-Device Identifier00810052862873
UDI-Public00810052862873
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMLAB67621500
Device Lot Number048319
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/22/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown